Journal article icon

Journal article

On Nonlinear Stochastic Balance Laws

Abstract:

We are concerned with multidimensional stochastic balance laws. We identify a class of nonlinear balance laws for which uniform spatial BV bound for vanishing viscosity approximations can be achieved. Moreover, we establish temporal equicontinuity in L 1 of the approximations, uniformly in the viscosity coefficient. Using these estimates, we supply a multidimensional existence theory of stochastic entropy solutions. In addition, we establish an error estimate for the stochastic viscosity meth...

Expand abstract

Actions


Access Document


Publisher copy:
10.1007/s00205-011-0489-9

Authors


Journal:
Archive for Rational Mechanics and Analysis
Volume:
204
Issue:
3
Pages:
707-743
Publication date:
2012-06-05
DOI:
EISSN:
1432-0673
ISSN:
0003-9527
URN:
uuid:14048bad-cf73-4051-a719-2859986d158d
Source identifiers:
341621
Local pid:
pubs:341621
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP